You have an unusually high amount of drainage.
Definitely talk to your surgeon about why this is.
In some unusual cases,patients have a high amount of drainage. In select patients, it is possible to create a window to allow for continuous drainage from the lower part of the incision rather than continue to use drains for this purpose. This generally solves the problem.
Typically if fluid continues to drain beyond about three weeks after a surgery the lining is close to maturing and will require resection. Plavix can certainly cause prolonged drainage. After surgery compression can really help seal the wound. I've seen the sclerosants funtion this far out as well (this involves injection of tetracycline or doxycycline as an irritant to promote sealing of the wound). Best Wishes
One more options for persistent abdominal drainage: Sclerose the wound cavity.
I will add one more confusing opinion. It is possible to use antibiotic sclerosants to the drain to try and promote closing down of the seroma cavity. Tetracycline or doxycycline are common agents for this purpose.
To have drainage of this amount at four weeks post-op is not very common but can happen. Some place seroma catheters, some aspirate them, some have them ablated via ultrasound guidance, and others will require surgery to remove a pseudobursa.
Having drainage 4 weeks after a tummy tuck is a little unusual, but not unheard of. I would pull the drain, since this can be an irritant at this stage of your healing. Would advise you to be less active for a couple of weeks and would continue wearing a compression garment. Need close follow up with your surgeon, to see if he needs to aspirate the fluid. If this does not stop the drainage then you would need insertion of a small seroma catheter avoiding the old drain tract. This usually...